|Treatment Interuption because of elevated liver
Jan 21, 2006
Hello Dr. Thanks for your ongoing help and info.
I have been pos for about 2 years now. I have been taking meds for about 1 year and 9 month but had to stop because I had a grade 3 level liver enzyme AST/ALT (115/281) which is thought to be part drug induced and part of another infection. I was taking viramune and truvada for about 14 months with no issues until this.
I have been off therapy for about 2 1/2 months. My viral load is now 80,000 (It had spiked to 300,000 a few weeks after stopping) and my tcells remain at about 400 with 26%. ALso, I do not have hep c.
My ast/alt is 43/84.
Why is it still elevated like this?
| Response from Dr. Holodniy
I assume you are not taking any other meds, which could affect the liver, and that other causes of liver enzyme abnormalities were ruled out at the time your levels were markedly elevated. Also that you are not taking increased levels of tylenol or over the counter meds or increased alcohol consumption. You have clearly had an improvement and I suspect it is just a slow decline for the ALT.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.